Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 60, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 27, 2016, 6:43 PM CDT for Carroll County, Chariton County, Saline County, Missouri. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2016, 6:43 PM CDT (23:43 UTC)
- Expired
- Apr 27, 2016, 7:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, MO, Chariton County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 104 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 6:50 PM CDT | HAIL 0.75 | Marshall, MO | ESTIMATED 40 TO 50 MPH WINDS |
| Apr 27, 6:53 PM CDT | HAIL 1.25 | Marshall, MO | SIZE HAS INCREASED FROM LAST REPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 2:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 11.7 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
419
WUUS53 KEAX 272343
SVREAX
MOC033-041-195-280030-
/O.NEW.KEAX.SV.W.0060.160427T2343Z-160428T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
643 PM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
SALINE COUNTY IN CENTRAL MISSOURI...
SOUTH CENTRAL CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 730 PM CDT
* AT 643 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MALTA BEND TO 7 MILES SOUTHWEST OF MARSHALL TO
NEAR SWEET SPRINGS...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARSHALL...SLATER...SWEET SPRINGS...MALTA BEND...GILLIAM...NELSON AND
MIAMI.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 66 AND
81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
MISSOURI.
LAT...LON 3901 9300 3896 9307 3894 9345 3904 9341
3934 9334 3938 9292 3926 9287
TIME...MOT...LOC 2343Z 239DEG 30KT 3922 9331 3907 9331 3893 9342
HAIL...1.00IN
WIND...60MPH
$$
HAWBLITZEL2 follow-up statements
191
WWUS53 KEAX 272355
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
655 PM CDT WED APR 27 2016
MOC033-280005-
/O.CAN.KEAX.SV.W.0060.000000T0000Z-160428T0030Z/
CARROLL MO-
655 PM CDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
MISSOURI.
LAT...LON 3901 9300 3896 9307 3894 9341 3912 9326
3933 9322 3935 9321 3938 9292 3926 9287
TIME...MOT...LOC 2355Z 239DEG 30KT 3926 9322 3911 9322 3897 9333
$$
MOC041-195-280030-
/O.CON.KEAX.SV.W.0060.000000T0000Z-160428T0030Z/
SALINE MO-CHARITON MO-
655 PM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL SALINE AND SOUTH CENTRAL CHARITON COUNTIES...
AT 655 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF SLATER TO MARSHALL TO NEAR SWEET
SPRINGS...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARSHALL...SLATER...GILLIAM...NELSON AND MIAMI.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 69 AND
81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
MISSOURI.
LAT...LON 3901 9300 3896 9307 3894 9341 3912 9326
3933 9322 3935 9321 3938 9292 3926 9287
TIME...MOT...LOC 2355Z 239DEG 30KT 3926 9322 3911 9322 3897 9333
HAIL...1.25IN
WIND...60MPH
$$
HAWBLITZEL054
WWUS53 KEAX 280021
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
721 PM CDT WED APR 27 2016
MOC041-195-280031-
/O.EXP.KEAX.SV.W.0060.000000T0000Z-160428T0030Z/
SALINE MO-CHARITON MO-
721 PM CDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SALINE AND SOUTH CENTRAL
CHARITON COUNTIES WILL EXPIRE AT 730 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
MISSOURI.
LAT...LON 3901 9300 3896 9307 3894 9341 3912 9326
3933 9322 3935 9321 3938 9292 3926 9287
TIME...MOT...LOC 0017Z 239DEG 30KT 3926 9322 3911 9322 3897 9333
$$
HAWBLITZELWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:31 PM CDT, 12 minutes earlier.
Area forecast discussion, Apr 27, 6:31 PM CDT, 12 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 631 PM CDT WED APR 27 2016 .Discussion... Issued at 315 PM CDT WED APR 27 2016 Another evening of active weather looks to be in store for parts of northeast Kansas and northern Missouri tonight as our active pattern looks to continue through the weekend into next week. For the rest of the afternoon and evening hours...our weather will be dominated by a trough swinging northeast across the Central Plains. As the trough lifts across the northwest corner of Missouri the cold air swinging in aloft, and general accent along a front advancing into northwest Missouri, have sparked thunderstorms along the front. Storms moving off the front are heading north-northeast but with the whole trough shifting northeast the front, and associated storms, have already begun to move through northeast Kansas into far northwest Missouri. The storms along this boundary are expected to mostly affect areas along and north of I-35 from Kansas City north to the Iowa border, but there will be a secondary potential for storms farther east late this afternoon and evening as the trough moves a little farther east and helps focus a bit more moisture convergence across a warm front draped across northeast Missouri. Storms moving into northwest Missouri currently are working in an environment with MLCAPE values in the 1000+ J/KG range with Effective Bulk shear gradient of 30 to 40 knots. Add in low LCL height's with the cold core of the trough swinging in aloft, and you have the recipe for low topped severe thunderstorms with hail, wind and isolated tornadoes all possible. That said, the tornado threat itself looks best in north central to far northeast Missouri as you move north of a line from Bethany to Moberly MO where surface winds are backed north of the warm front. Additionally, precipitable weather values continued to run rather high, so any storm that occurs this afternoon or this evening will likely produce torrential rain. Thursday and through the weekend...With the trough moving to our northeast this evening, dragging a cold front across the region, temperatures will be cooler in the days ahead, but given the time of year saying it's going to be cooler is really just saying it's going to be rather nice through the weekend into next week with highs in the 60s to low 70s and lows in the 40s and 50s. However, along with eh cooler temperatures will come some potential for rain and thunderstorms again starting Friday as another trough, currently making landfall across California, will swing across the Central Plains bringing another few days with storm chances. However, today's trough and the cool air it is leaving behind is currently expected to keep the more active or severe thunderstorm activity located in areas well to our south. So, while we expected to get wet this weekend the severe potential is not looking good. And, because it's Spring, there looks to be another potential for storms as we reach Tuesday or Wednesday of next week. Though, the mid-range and ensemble singles for this are looking a bit iffy this far out, so confidence in when and or if precipitation return by the middle of next week is a little low. && .Aviation...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 630 PM CDT WED APR 27 2016 VFR conditions have spread across the KC terminals with MVFR clouds still just hanging on across KSTJ. Storms from earlier today have cleared the terminals and will not return other than a chance of showers at the northern KSTJ terminal which might keep the MVFR clouds in up north. Otherwise, skies will start to clear out sometime Thursday with winds veering to the northwest late in the day. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...Cutter Aviation...Cutter
Hazardous weather outlook, Apr 27, 5:09 AM CDT, 13 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 509 AM CDT WED APR 27 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 509 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER MOST OF THE REGION THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SEVERAL PERIODS OF THUNDERSTORMS ARE LIKELY FRIDAY THROUGH SUNDAY. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Apr 27, 5:33 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
533 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL LAWSON 39.44N 94.20W
04/27/2016 M2.00 INCH RAY MO TRAINED SPOTTER
&&
LAFLINLocal storm report, Apr 27, 5:41 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
541 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL MAYVIEW 39.05N 93.83W
04/27/2016 E1.00 INCH LAFAYETTE MO TRAINED SPOTTER
&&
JLEIGHTOLocal storm report, Apr 27, 5:57 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
557 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL HIGGINSVILLE 39.07N 93.72W
04/27/2016 E1.25 INCH LAFAYETTE MO TRAINED SPOTTER
VEHICLE DAMAGE
&&
LAFLINLocal storm report, Apr 27, 6:05 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
605 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL HIGGINSVILLE 39.07N 93.72W
04/27/2016 E2.00 INCH LAFAYETTE MO PUBLIC
ESTIMATED FROM PHOTO ON SOCIAL MEDIA
&&
LAFLINLocal storm report, Apr 27, 6:21 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
621 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL 1 E WAVERLY 39.21N 93.50W
04/27/2016 E1.00 INCH LAFAYETTE MO CO-OP OBSERVER
&&
LAFLINLocal storm report, Apr 27, 6:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
637 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 4 ESE MARCELINE 39.68N 92.88W
04/27/2016 E1.00 INCH CHARITON MO TRAINED SPOTTER
MOSTLY DIME BUT A FEW ISOLATED STONES UP TO QUARTER SIZE
&&
LAFLINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:50 PM CDT | River Flood Warning | EAX | Andrew, Nodaway | 63 hr |
| Apr 26, 7:50 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 3 days |
| Apr 26, 7:50 PM CDT | River Flood Warning | EAX | Atchison, Holt | 70 hr |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 12 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Buchanan, Platte | 6 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 9 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 20 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 21 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 21 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 8 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Cooper, Howard | 5 days |
| Apr 26, 8:59 PM CDT | Special Weather Statement | EAX | Gentry | 31 min |
| Apr 26, 9:55 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 35 min |
| Apr 26, 9:57 PM CDT | River Flood Warning | EAX | Cooper | 37 hr |
| Apr 26, 10:13 PM CDT | Flash Flood Warning | EAX | Platte | 6 hr |
| Apr 26, 10:25 PM CDT | Flash Flood Warning | EAX | Holt | 6 hr |
| Apr 26, 10:29 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Platte, Ray | 46 min |
| Apr 26, 10:42 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Johnson | 33 min |
| Apr 26, 10:46 PM CDT | Tornado Warning | EAX | Cass | 18 min |
| Apr 26, 10:56 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Platte | 6 hr |
| Apr 26, 11:03 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Clay, Henry, Jackson, Johnson and 2 more | 24 min |
| Apr 26, 11:33 PM CDT | River Flood Warning | EAX | Jackson | 29 hr |
| Apr 27, 12:16 AM CDT | River Flood Warning | EAX | Clay, Platte | 27 hr |
| Apr 27, 12:17 AM CDT | Special Weather Statement | EAX | Bates | 28 min |
| Apr 27, 12:44 AM CDT | Special Weather Statement | EAX | St. Clair | 46 min |
| Apr 27, 1:21 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 45 hr |
| Apr 27, 1:21 AM CDT | River Flood Warning | EAX | Cooper, Saline | 4 days |
| Apr 27, 3:15 AM CDT | River Flood Warning | EAX | Clay, Ray | 32 hr |
| Apr 27, 4:29 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 40 hr |
| Apr 27, 5:05 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, Clay, Clinton, DeKalb, Holt and 2 more | 18 hr |
| Apr 27, 6:27 AM CDT | River Flood Warning | EAX | Ray | 44 hr |
| Apr 27, 7:40 AM CDT | Areal Flood Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more | 3 hr |
| Apr 27, 7:49 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 55 hr |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 60 hr |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 3 days |
| Apr 27, 10:32 AM CDT | Areal Flood Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more | 12 hr |
| Apr 27, 2:08 PM CDT | Special Weather Statement | EAX | Atchison | 37 min |
| Apr 27, 2:10 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 35 min |
| Apr 27, 3:00 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 15 min |
| Apr 27, 3:02 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 43 min |
| Apr 27, 3:15 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 29 min |
| Apr 27, 3:19 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 41 min |
| Apr 27, 3:33 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 27 min |
| Apr 27, 3:35 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton | 40 min |
| Apr 27, 3:38 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 37 min |
| Apr 27, 3:45 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway, Worth | 30 min |
| Apr 27, 3:53 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb | 39 min |
| Apr 27, 3:58 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 47 min |
| Apr 27, 4:09 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, DeKalb, Platte | 36 min |
| Apr 27, 4:10 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry | 35 min |
| Apr 27, 4:14 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess, DeKalb | 46 min |
| Apr 27, 4:36 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Clinton, DeKalb, Gentry | 39 min |
| Apr 27, 4:38 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Ray | 37 min |
| Apr 27, 4:51 PM CDT | Tornado Warning | EAX | Daviess | 24 min |
| Apr 27, 5:05 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph | 26 min |
| Apr 27, 5:08 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Harrison, Worth | 52 min |
| Apr 27, 5:12 PM CDT | Tornado Warning | EAX | Daviess | 33 min |
| Apr 27, 5:14 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Daviess, DeKalb, Grundy, Lafayette and 2 more | 46 min |
| Apr 27, 5:38 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 22 min |
| Apr 27, 5:52 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Linn, Mercer, Putnam, Sullivan | 38 min |
| Apr 27, 5:53 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Lafayette, Linn, Livingston, Saline | 52 min |
| Apr 27, 5:57 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Saline | 48 min |
| Apr 27, 6:30 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon | 24 min |
| Apr 27, 6:53 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Sullivan | 52 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.